Penetrative convection in anisotropic porous media with variable permeability
Capone, F., Gentile, M. and Hill, A. A. (2011) Penetrative convection in anisotropic porous media with variable permeability. Acta Mechanica, 216 (1-4). pp. 49-58. ISSN 0001-5970
Full text not available from this repository
Publisher's URL: http://dx.doi.org/10.1007/s00707-010-0353-2
The onset of penetrative convection in an anisotropic porous medium, for fluids with quadratic density law, is studied. In particular, the effects of anisotropic permeability and thermal diffusivity have been taken into account.
Total Document DownloadsMore statistics for this item...